# SDR DALA2016103007928

- Difficulty date: September 13, 2016
- Submitted: October 30, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,687 hours, 22,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PIT FLOOR SUPPORT HAS LIGHT CORROSION ON UPPER SURFACE AT FLOOR PANEL SPLICE STRAP LOCATION BS 727I+6" AT RBL 3.  MAINTENANCE REMOVED CORROSION ON FLOOR SUPPORT STATION 727I+6" AT RBL3 AND REPAIRED IAW ER/A 462969-14MA.
